New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Verified Answer]: A patient is taking ciprofloxacin (Cipro)

Need help with your Antibiotics & Anti-Infectives case study or NCLEX preparation? Connect with a verified Nursing expert now.

A patient is taking ciprofloxacin (Cipro). What teaching point would be appropriate to prevent crystalluria caused by ciprofloxacin (Cipro)? Question 6Select one: a. Encourage at least 2 liters of fluid per day. b. Eliminate red meat and seafood from the diet. c. Avoid caffeine and alcohol. d. Spend time in the sun each day to optimize vitamin D levels.

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion